Re: Is this just part of MS?



kimmyippolito;

I just had a relapse and had to have IV steroids for a few days. Now I
am feeling extremely tired. I have a horible headache and my joints
are hurting. Have any of you felt the same? Is it from the steroids or
the MS? I am currently on Copaxone, and the injection site reactions
are nasty. I have red swollen spots on all my injectible parts, they
itch and I am so tired of all of this mess. It's only been a few
months and I am already feeling defeted. I am moody and emotional,
does it get better or am I in for a long sucky life? How do you keep a
happy out look with this crap? I am normaly a very happy upbeat
person, but lately I have been feeling very awful.

Sounds like the Copaxone is not the drug for you. Talk to your doctor
about switching to another drug, Betaseron, Avonex, and Rebif are also
out there for you, plus there are others I don't know much about.

The "moody and emotional" stuff is probably from the steroids; that
stuff always gets me depressed and in a funk.

DON'T feel defeated!!! That's letting the damn disease win! I don't
have a "happy outlook;" this disease sucks, but I'm not going to let
it get the best of me.

I have a feeling that your old happy, upbeat self will be back as soon
as you get over this relapse; it takes time.

Sylvia


.